| Catalog Number |
11-301818 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure two months post implantation due to a fracture around the stem in which the stem and liner were exchanged.There is no further information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).D10: 11-301333 item name arcos con sz c hi 70mm lot # 65763339.11-301817 item name arcos 17x200mm intlkng dist lot # 65688545.010000984 item name g7 freedom const e1 lnr 36mm f lot # 7722339.G2: foreign: australia h6: stem the device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code: mechanical (g04) - stem.No product was returned or pictures of the devices provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.A radiograph was provided and showed multiple femoral fractures.A definitive root cause cannot be determined.The complaint was confirmed based on x-ray review of bone fractures.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.